# SDR ASAA1149221

- Difficulty date: February 18, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TORQUE BOX AIR INLET LOWER SUPPORT ANGLE HAS CORROSION.  REMOVED AND REPLACED LOWER SUPPORT IAW B737 400 SRM 51 40 02.
